Géométrie algébrique/Théorie des nombres
Sur la cohomologie des systèmes locaux sur les espaces de modules des courbes de genre 2 et des surfaces abéliennes, II
[On the cohomology of local systems on the moduli spaces of curves of genus 2 and of Abelian surfaces, II]
Comptes Rendus. Mathématique, Volume 338 (2004) no. 6, pp. 467-470.

We consider the cohomology of local systems on the moduli space of curves of genus 2 and the moduli space of Abelian surfaces. We give an explicit formula for the Eisenstein cohomology and a conjectural formula for the endoscopic contribution. We show how counting curves over finite fields provides us with detailed information about Siegel modular forms.

Nous étudions la cohomologie des systèmes locaux sur les espaces 2 de modules des courbes de genre 2 et 𝒜 2 de modules des surfaces abéliennes. Nous donnons une formule explicite pour la cohomologie d'Eisenstein et une formule conjecturale pour la contribution endoscopique. Notre calcul des courbes sur des corps finis donne des renseignements précis sur les formes modulaires de Siegel.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2003.12.025
Faber, Carel 1; van der Geer, Gerard 2

1 Institutionen för Matematik, Kungliga Tekniska Högskolan, 10044 Stockholm, Suède
2 Korteweg-de Vries Instituut, Universiteit van Amsterdam, Plantage Muidergracht 24, NL-1018 TV Amsterdam, Pays-Bas
@article{CRMATH_2004__338_6_467_0,
     author = {Faber, Carel and van der Geer, Gerard},
     title = {Sur la cohomologie des syst\`emes locaux sur les espaces de modules des courbes de genre 2 et des surfaces ab\'eliennes, {II}},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {467--470},
     publisher = {Elsevier},
     volume = {338},
     number = {6},
     year = {2004},
     doi = {10.1016/j.crma.2003.12.025},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2003.12.025/}
}
TY  - JOUR
AU  - Faber, Carel
AU  - van der Geer, Gerard
TI  - Sur la cohomologie des systèmes locaux sur les espaces de modules des courbes de genre 2 et des surfaces abéliennes, II
JO  - Comptes Rendus. Mathématique
PY  - 2004
SP  - 467
EP  - 470
VL  - 338
IS  - 6
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2003.12.025/
DO  - 10.1016/j.crma.2003.12.025
LA  - fr
ID  - CRMATH_2004__338_6_467_0
ER  - 
%0 Journal Article
%A Faber, Carel
%A van der Geer, Gerard
%T Sur la cohomologie des systèmes locaux sur les espaces de modules des courbes de genre 2 et des surfaces abéliennes, II
%J Comptes Rendus. Mathématique
%D 2004
%P 467-470
%V 338
%N 6
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2003.12.025/
%R 10.1016/j.crma.2003.12.025
%G fr
%F CRMATH_2004__338_6_467_0
Faber, Carel; van der Geer, Gerard. Sur la cohomologie des systèmes locaux sur les espaces de modules des courbes de genre 2 et des surfaces abéliennes, II. Comptes Rendus. Mathématique, Volume 338 (2004) no. 6, pp. 467-470. doi : 10.1016/j.crma.2003.12.025. http://www.numdam.org/articles/10.1016/j.crma.2003.12.025/

[1] Arakawa, T. Vector valued Siegel's modular forms of degree 2 and the associated Andrianov L-functions, Manuscr. Math., Volume 44 (1983), pp. 155-185

[2] Behrend, K. The Lefschetz trace formula for algebraic stacks, Invent. Math., Volume 112 (1993) no. 1, pp. 127-149

[3] Birch, B. How the number of points of an elliptic curve over a fixed prime field varies, J. London Math. Soc., Volume 43 (1968), pp. 57-60

[4] Faber, C.; van der Geer, G. C. R. Acad. Sci. Paris, Ser. I, 338 (2004)

[5] Getzler, E. Topological recursion relations in genus 2, Integrable Systems and Algebraic Geometry (Kobe/Kyoto, 1997), World Sci. Publishing, River Edge, NJ, 1998, pp. 73-106

[6] Getzler, E. Resolving mixed Hodge modules on configuration spaces, Duke Math. J., Volume 96 (1999), pp. 175-203

[7] Satoh, T. On certain vector valued Siegel modular forms of degree 2, Math. Ann., Volume 274 (1986), pp. 335-352

Cited by Sources: